×

zbMATH — the first resource for mathematics

Helgason’s support theorem for Radon transforms. – A new proof and a generalization. (English) Zbl 0772.44003
Mathematical methods in tomography, Proc. Conf., Oberwolfach/Germ. 1990, Lect. Notes Math. 1497, 1-5 (1991).
[For the entire collection see Zbl 0746.00070.]
S. Helgason [Adv. Math. 38, 91-100 (1980; Zbl 0462.58007)] proved the support theorem for the Radon transform. In this paper, the author presents a new proof and a generalization of Helgason’s support theorem for the Radon transform. His method of proof depends on the microlocal regularity properties of the Radon transform.

MSC:
44A12 Radon transform
PDF BibTeX XML Cite